# SDR SWIA202052838

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR SILL CLOSEOUT MOUNTING TAB CORRODED, AS MARKED, AROUND NUTPLATE HOLE FS 536 BETWEEN 24L/25L.  C-CHECK RO 9/27/2020.  CORRODED MOUNTING TAB, FWD CARGO BAY DOOR SILL CLOSEOUT AREA FS 536 STRG 24L/25L, FOUND TO BE OUT OF LIMITS, IAW CRJ700 SRM.  TAB REMOVED AND REPLACED WITH LOCAL FABRICATION, REF CJ700 SRM.  SEE CONTINUE CARD FOR WORK COMPLETED.
